en
Scientific article
English

The role of penicillin in benign skin rashes in childhood: a prospective study based on drug rechallenge

Published inJournal of allergy and clinical immunology, vol. 127, no. 1, p. 218-222
Publication date2011
Abstract

Delayed-onset urticarial or maculopapular rashes are frequently observed in children treated with β-lactams. Many are labeled "allergic" without reliable testing.

Keywords
  • Adolescent
  • Anti-Bacterial Agents/adverse effects
  • Child
  • Child, Preschool
  • Drug Eruptions/diagnosis/epidemiology/etiology
  • Exanthema/diagnosis/etiology
  • Female
  • Humans
  • Infant
  • Male
  • Penicillins/adverse effects
  • Skin Tests
Citation (ISO format)
CAUBET, Jean-Christoph Roger J-P et al. The role of penicillin in benign skin rashes in childhood: a prospective study based on drug rechallenge. In: Journal of allergy and clinical immunology, 2011, vol. 127, n° 1, p. 218–222. doi: 10.1016/j.jaci.2010.08.025
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0091-6749
552views
0downloads

Technical informations

Creation12/13/2012 11:17:00 AM
First validation12/13/2012 11:17:00 AM
Update time03/14/2023 5:47:51 PM
Status update03/14/2023 5:47:51 PM
Last indexation05/02/2024 12:51:08 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack